MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 85MM; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 85MM; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.038.185
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent revision surgery to have the tfna nail removed due to non-union and the screw migrating into the patient's hip joint.The surgeon removed the implants without issue.The patient then received a total hip arthroplasty.The procedure was successfully completed.There was no surgical delay.Concomitant device reported: tfna fem nail ø11 130° l170 timo15 (part:04.037.142s,lot: h808409, quantity:1), lockscr ø5 self-tap l36 tan (part: 458.936, lot:7373512,quantity:1).This report is for one (1) tfna fenestrated screw 85mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10: additional narrative: h3, h4, h6: part: 04.038.185, lot: 35p9367: part manufacture date: january 10, 2020.Manufacturing location: elmira.A review of the device history record revealed no complaint related anomalies.The device history record shows this lot was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot was shipped to monument for final packaging.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TFNA FENESTRATED SCREW 85MM
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11631101
Report Number2939274-2021-01739
Device Sequence Number3262218
Product Code HSB
UDI-Device Identifier10886982098702
UDI-Public10886982098702
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.038.185
Device Catalogue Number04.038.185
Device Lot Number35P9367
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/10/2021
Supplement Date Received by Manufacturer04/19/2021
Initial Report FDA Received Date04/07/2021
Supplement Report FDA Received Date05/04/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
11MM/130 DEG TI CANN TFNA 170MM - STERILE.; 5.0MM TI LOCKING SCREW 36MM- FOR IM NAILS.; 11MM/130 DEG TI CANN TFNA 170MM - STERILE; 5.0MM TI LOCKING SCREW 36MM- FOR IM NAILS
Outcome Attributed to Adverse Event Required Intervention;